Ivan Bizyaev

    Ivan Bizyaev
    ul. Universitetskaya 1, Izhevsk, 426034 Russia
    Udmurt State University

    Doctor of Physics and Mathematics

    Chief Researcher at Laboratory of Nonlinear Analysis and the Design of New Types of Vehicles
    Udmurt State University (UdSU)
    Professor at the
    Department of Theoretical Physics, UdSU

    Born: May 15, 1990
    2011: Bachelor of Physics, Udmurt State University
    2013: Master of Physics, Udmurt State University
    2013–2016: Postgraduate student of the Departhment of Theoretical Physics at Udmurt State University
    2016: Thesis of Ph.D. (candidate of science). Thesis title: "Methods of qualitative analysis of various hydrodynamical systems", Moscow Aviation Institute (National Research University)
    2018: Doctor of Physics and Mathematics. Thesis title: "Tensor invariants and integrability in nonholonomic mechanics", Institute of Mathematics and Mechanics UB RAS


    Bizyaev I. A., Borisov A. V., Mamaev I. S.
    This paper is concerned with the Hess case in the Euler–Poisson equations and with its generalization on the pencil of Poisson brackets. It is shown that in this case the problem reduces to investigating the vector field on a torus and that the graph showing the dependence of the rotation number on parameters has horizontal segments (limit cycles) only for integer values of the rotation number. In addition, an example of a Hamiltonian system is given which possesses an invariant submanifold (similar to the Hess case), but on which the dependence of the rotation number on parameters is a Cantor ladder.
    Keywords: invariant submanifold, rotation number, Cantor ladder, limit cycles
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S.,  The Hess–Appelrot case and quantization of the rotation number, Rus. J. Nonlin. Dyn., 2017, Vol. 13, No. 3, pp.  433-452
    Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.
    This paper is concerned with two systems from sub-Riemannian geometry. One of them is defined by a Carnot group with three generatrices and growth vector (3, 6, 14), the other is defined by two generatrices and growth vector (2, 3, 5, 8). Using a Poincaré map, the nonintegrability of the above systems in the general case is shown. In addition, particular cases are presented in which there exist additional first integrals.
    Keywords: sub-Riemannian geometry, Carnot group, Poincaré map, first integrals
    Citation: Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.,  Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups, Rus. J. Nonlin. Dyn., 2017, Vol. 13, No. 1, pp.  129-146
    Bizyaev I. A., Borisov A. V., Mamaev I. S.
    Dynamics of the Chaplygin sleigh on a cylinder
    2016, Vol. 12, No. 4, pp.  675–687
    This paper is concerned with the motion of the Chaplygin sleigh on the surface of a circular cylinder. In the case of inertial motion, the problem reduces to the study of the dynamical system on a (two-dimensional) torus and to the classification of singular points. Particular cases in which the system admits an invariant measure are found. In the case of a balanced and dynamically symmetric Chaplygin sleigh moving in a gravitational field it is shown that on the average the system has no drift along the vertical.
    Keywords: Chaplygin sleigh, invariant measure, nonholonomic mechanics
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S.,  Dynamics of the Chaplygin sleigh on a cylinder, Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 4, pp.  675–687
    Borisov A. V., Mamaev I. S., Bizyaev I. A.
    In this historical review we describe in detail the main stages of the development of nonholonomic mechanics starting from the work of Earnshaw and Ferrers to the monograph of Yu.I. Neimark and N.A. Fufaev. In the appendix to this review we discuss the d’Alembert–Lagrange principle in nonholonomic mechanics and permutation relations.
    Keywords: nonholonomic mechanics, nonholonomic constraint, d’Alembert–Lagrange principle, permutation relations
    Citation: Borisov A. V., Mamaev I. S., Bizyaev I. A.,  Historical and critical review of the development of nonholonomic mechanics: the classical period, Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 3, pp.  385-411
    Bizyaev I. A., Borisov A. V., Kazakov A. O.
    In this paper, we present some results on chaotic dynamics in the Suslov problem which describe the motion of a heavy rigid body with a fixed point, subject to a nonholonomic constraint, which is expressed by the condition that the projection of angular velocity onto the body-fixed axis is equal to zero. Depending on the system parameters, we find cases of regular (in particular, integrable) behavior and detect various attracting sets (including strange attractors) that are typical of dissipative systems.We construct a chart of regimes with regions characterizing chaotic and regular regimes depending on the degree of conservativeness. We examine in detail the effect of reversal, which was observed previously in the motion of rattlebacks.
    Keywords: Suslov problem, nonholonomic constraint, reversal, strange attractor
    Citation: Bizyaev I. A., Borisov A. V., Kazakov A. O.,  Dynamics of the Suslov problem in a gravitational field: reversal and strange attractors, Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 2, pp.  263-287
    Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.
    Topology and Bifurcations in Nonholonomic Mechanics
    2015, Vol. 11, No. 4, pp.  735–762
    This paper develops topological methods for qualitative analysis of the behavior of nonholonomic dynamical systems. Their application is illustrated by considering a new integrable system of nonholonomic mechanics, called a nonholonomic hinge. Although this system is nonholonomic, it can be represented in Hamiltonian form with a Lie –Poisson bracket of rank 2. This Lie – Poisson bracket is used to perform stability analysis of fixed points. In addition, all possible types of integral manifolds are found and a classification of trajectories on them is presented.
    Keywords: nonholonomic hinge, topology, bifurcation diagram, tensor invariants, Poisson bracket, stability
    Citation: Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.,  Topology and Bifurcations in Nonholonomic Mechanics, Rus. J. Nonlin. Dyn., 2015, Vol. 11, No. 4, pp.  735–762
    Borisov A. V., Mamaev I. S., Bizyaev I. A.
    The Jacobi Integral in NonholonomicMechanics
    2015, Vol. 11, No. 2, pp.  377-396
    In this paper we discuss conditions for the existence of the Jacobi integral (that generalizes energy) in systems with inhomogeneous and nonholonomic constraints. As an example, we consider in detail the problem of motion of the Chaplygin sleigh on a rotating plane and the motion of a dynamically symmetric ball on a uniformly rotating surface. In addition, we discuss illustrative mechanical models based on the motion of a homogeneous ball on a rotating table and on the Beltrami surface.
    Keywords: nonholonomic constraint, Jacobi integral, Chaplygin sleigh, rotating table, Suslov problem
    Citation: Borisov A. V., Mamaev I. S., Bizyaev I. A.,  The Jacobi Integral in NonholonomicMechanics, Rus. J. Nonlin. Dyn., 2015, Vol. 11, No. 2, pp.  377-396
    Bizyaev I. A., Borisov A. V., Mamaev I. S.
    The dynamics of three vortex sources
    2014, Vol. 10, No. 3, pp.  319-327
    In this paper, the integrability of the equations of a system of three vortex sources is shown. A reduced system describing, up to similarity, the evolution of the system’s configurations is obtained. Possible phase portraits and various relative equilibria of the system are presented.
    Keywords: integrability, vortex sources, shape sphere, reduction, homothetic configurations
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S.,  The dynamics of three vortex sources, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 3, pp.  319-327
    Bizyaev I. A.
    On a generalization of systems of Calogero type
    2014, Vol. 10, No. 2, pp.  209-212
    This paper is concerned with a three-body system on a straight line in a potential field proposed by Tsiganov. The Liouville integrability of this system is shown. Reduction and separation of variables are performed.
    Keywords: Calogero systems, reduction, integrable systems, Jacobi problem
    Citation: Bizyaev I. A.,  On a generalization of systems of Calogero type, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 2, pp.  209-212
    Bizyaev I. A., Borisov A. V., Mamaev I. S.
    This paper is concerned with the figures of equilibrium of a self-gravitating ideal fluid with density stratification and a steady-state velocity field. As in the classical setting, it is assumed that the figure or its layers uniformly rotate about an axis fixed in space. As is well known, when there is no rotation, only a ball can be a figure of equilibrium.

    It is shown that the ellipsoid of revolution (spheroid) with confocal stratification, in which each layer rotates with inherent constant angular velocity, is at equilibrium. Expressions are obtained for the gravitational potential, change in the angular velocity and pressure, and the conclusion is drawn that the angular velocity on the outer surface is the same as that of the Maclaurin spheroid. We note that the solution found generalizes a previously known solution for piecewise constant density distribution. For comparison, we also present a solution, due to Chaplygin, for a homothetic density stratification.

    We conclude by considering a homogeneous spheroid in the space of constant positive curvature. We show that in this case the spheroid cannot rotate as a rigid body, since the angular velocity distribution of fluid particles depends on the distance to the symmetry axis.
    Keywords: self-gravitating fluid, confocal stratification, homothetic stratification, space of constant curvature
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S.,  Figures of equilibrium of an inhomogeneous self-gravitating fluid, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 1, pp.  73-100
    Bizyaev I. A., Borisov A. V., Mamaev I. S.
    In this paper we investigate two systems consisting of a spherical shell rolling on a plane without slipping and a moving rigid body fixed inside the shell by means of two different mechanisms. In the former case the rigid body is fixed at the center of the ball on a spherical hinge. We show an isomorphism between the equations of motion for the inner body with those for the ball moving on a smooth plane. In the latter case the rigid body is fixed by means of the nonholonomic hinge. The equations of motion for this system have been obtained and new integrable cases found. A special feature of the set of tensor invariants of this system is that it leads to the Euler–Jacobi–Lie theorem, which is a new integration mechanism in nonholonomic mechanics.
    Keywords: nonholonomic constraint, tensor invariants, isomorphism, nonholonomic hinge
    Citation: Bizyaev I. A., Borisov A. V., Mamaev I. S.,  The dynamics of nonholonomic systems consisting of a spherical shell with a moving rigid body inside, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 3, pp.  547-566
    Borisov A. V., Mamaev I. S., Bizyaev I. A.
    In this paper, we investigate the dynamics of systems describing the rolling without slipping and spinning (rubber rolling) of various rigid bodies on a plane and a sphere. It is shown that a hierarchy of possible types of dynamical behavior arises depending on the body’s surface geometry and mass distribution. New integrable cases and cases of existence of an invariant measure are found. In addition, these systems are used to illustrate that the existence of several nontrivial involutions in reversible dissipative systems leads to quasi-Hamiltonian behavior.
    Keywords: nonholonomic constraint, tensor invariant, first integral, invariant measure, integrability, conformally Hamiltonian system, rubber rolling, reversible, involution
    Citation: Borisov A. V., Mamaev I. S., Bizyaev I. A.,  The hierarchy of dynamics of a rigid body rolling without slipping and spinning on a plane and a sphere, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 2, pp.  141-202
    Bizyaev I. A., Kazakov A. O.
    In this paper, we investigate the dynamics of systems describing the rolling without slipping and spinning (rubber rolling) of an ellipsoid on a plane and a sphere. We research these problems using Poincare maps, which investigation helps to discover a new integrable case.
    Keywords: nonholonomic constraint, invariant measure, first integral, Poincare map, integrability and chaos
    Citation: Bizyaev I. A., Kazakov A. O.,  Integrability and stochastic behavior in some nonholonomic dynamics problems, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 2, pp.  257-265
    Bizyaev I. A., Tsiganov A. V.
    On the Routh sphere
    2012, Vol. 8, No. 3, pp.  569-583
    We discuss an embedding of the vector field associated with the nonholonomic Routh sphere in subgroup of the commuting Hamiltonian vector fields associated with this system. We prove that the corresponding Poisson brackets are reduced to canonical ones in the region without of homoclinic trajectories.
    Keywords: nonholonomic mechanics, Routh sphere, Poisson brackets
    Citation: Bizyaev I. A., Tsiganov A. V.,  On the Routh sphere, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  569-583

    Back to the list